# SDR FDEA201006302267

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR1 HAS 2EA LOCATIONS THAT ARE CORRODED FR 33 TO APPROX 18 IN FWD OF FR 33 REMOVED LEVEL 1 CORROSION.  DURING CORROSION REMOVAL FOUND TRACK SECTION OUT OF LIMITS IAW SRM 53-10-16.  FABRICATED AND INSTALLED SEAT TRACK REPAIR IAW SRM 53-10-16, FIG 205, AREA 1.
